CaltechAUTHORS
  A Caltech Library Service

Commutation methods applied to the mKdV-equation

Gesztesy, F. and Schweiger, W. and Simon, B. (1991) Commutation methods applied to the mKdV-equation. Transactions of the American Mathematical Society, 324 (2). pp. 465-525. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20170408-144611234

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170408-144611234

Abstract

An explicit construction of solutions of the modified Korteweg-de Vries equation given a solution of the (ordinary) Korteweg-de Vries equation is provided. Our theory is based on commutation methods (i.e., N = 1 supersymmetry) underlying Miura's transformation that links solutions of the two evolution equations.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1090/S0002-9947-1991-1029000-7DOIArticle
http://www.jstor.org/stable/2001730JSTORArticle
ORCID:
AuthorORCID
Simon, B.0000-0003-2561-8539
Additional Information:© 1991 American Mathematical Society. Dedicated to Raphael Heegh-Krohn (1938-1988). Received by the editors January 15, 1990. The first author is a Max Kade Foundation Fellow and, with the third author, was partially supported by USNSF under Grant DMS-8801918. The second author was supported by BMFT, Federal Republic of Germany. We are indebted to David Gurarie for several most stimulating discussions. F. Gesztesy is indebted to D. Wales for the hospitality extended to him at Caltech. He also gratefully acknowledges financial support from the Max Kade Foundation and from USNSF under Grant DMS-8801918.
Funders:
Funding AgencyGrant Number
Max Kade FoundationUNSPECIFIED
NSFDMS-8801918
Bundesministerium für Forschung und Technologie (BMFT)UNSPECIFIED
Subject Keywords:mKdV-equation, commutation methods, soliton-like solutions, periodic solutions, singular solutions
Issue or Number:2
Record Number:CaltechAUTHORS:20170408-144611234
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170408-144611234
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:76004
Collection:CaltechAUTHORS
Deposited By: 1Science Import
Deposited On:04 May 2017 20:38
Last Modified:03 Oct 2019 16:56

Repository Staff Only: item control page